# SDR QXEA2013111401481

- Difficulty date: November 4, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 6,491 hours, 6,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 595-663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK NR 8 CORRODED AT BS 595, 605, 625, 653 AND 663.  FOUND OUT OF LIMITS IAW SRM 53-20-49.  SEAT TRACK REPLACED IAW SRM 51-42-05 AND 51-40-15.
